# SDR COMA9630051

- Difficulty date: March 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N344CA
- Make and model: Saab SF340A
- Aircraft serial: 340A025
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Inlet Duct
- Part number: NH24668073
- Condition: Burned
- Location: Lt Engine
- Part time: 37 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE INLET ANTI-ICE IS INOPERATIVE.  REPLACED LOWER INLET ASSY.  PART TOTAL CYCLES, 45.
